MathSciNet Relay Station
MathSciNet bibliographic data
MR2318546 20E08 (20E18 20F50 20F69)
Šunić, Zoran Hausdorff dimension in a family of self-similar groups. Geom. Dedicata 124 (2007), 213–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement